# SDR SWIA201743896

- Difficulty date: October 16, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 35,977 hours, 30,709 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT THE AFT OF CARGO DOOR OPENING,  BETWEEN BS 605 - 621, STRINGERS 15L - 16L.  REPAIRED THE SKIN IAW SRM AND REO.
